He still suffers from depression and anxiety which he believes was caused by the Accutane.
6 year long side effects seem kinda far fetched in my opinion. I believe this could have been a pre-existing condition or something that developed coincidentally while he was on this med. but then again i havnt spoken with him or done any type of therapy so the only thing i can suggest would be cognitive behavioral therapy and/or psychotherapy (aka talk therapy) deep breathing, replacing negative cognision with possitive ones is a very good thing to do, meditation and guided meditation are very effective as well
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 1 answer
Is there anyone out there who also started getting some of the awful side-effects of using Accutane(
Posted 4 Jan 2011 • 2 answers
Posted 13 Aug 2011 • 1 answer
Posted 12 May 2014 • 1 answer
Posted 23 Feb 2018 • 2 answers